MAUDE Adverse Event Report: CARDINAL HEALTH 2565 REPLOGLE CATH 10 FR; CATHETERS, SUCTION, TRACHEOBRONCHIAL

CARDINAL HEALTH 2565 REPLOGLE CATH 10 FR; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number 8888256503
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the item was defective and malfunctioning.Per additional information received on from the customer on (b)(6), 2022, there were no number markings on the tube.The nurse caring for the patient noticed as she was preparing the exchange, that she was unable to measure the depth appropriately.There was no medical intervention required as the product did not reach the patient.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record file was reviewed, and no discrepancy was found according to the condition reported.One sample with lot number 2201144164 was received for evaluation.After performing a visual inspection, missing depth marks were observed.The analysis performed by the multi-functional reveals that this condition is a workmanship issue; missing marks is a condition generated when an operator fails to complete an impression or follow the predetermined process steps to assure a complete impression.This incident is considered an isolated event.However, a quality alert was issued to notify the production personnel for awareness.No further actions are needed at this time.This compliant will be used for tracking and trending purposes.

Brand Name
2565 REPLOGLE CATH 10 FR
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15432718
Report Number9612030-2022-03391
Device Sequence Number12267192
Product Code BSY
UDI-Device Identifier10884527006427
UDI-Public10884527006427
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888256503
Device Catalogue Number8888256503
Device Lot Number2201144164
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown